An implicit finite difference approximation for the solution of the diffusion equation with distributed order in time
AffiliationUniversity of Chester, UTAD, Portugal, Universidade Nova de Lisboa, Portugal
MetadataShow full item record
AbstractIn this paper we are concerned with the numerical solution of a diffusion equation in which the time order derivative is distributed over the interval [0,1]. An implicit numerical method is presented and its unconditional stability and convergence are proved. A numerical example is provided to illustrate the obtained theoretical results.
CitationFord, N. J., Morgado, M. L., & Rebelo, M. S. (2015). An implicit finite difference approximation for the solution of the diffusion equation with distributed order in time. Electronic Transactions on Numerical Analysis, 44, 289-305.
PublisherKent State University/Johann Radon Institute for Computational and Applied Mathematics of the Austrian Academy of Sciences
The following license files are associated with this item: